# SDR UPS03541003

- Difficulty date: July 25, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Will Not Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:P/C LEFT JUMPSEAT O2 MASK DOES NOT TEST.  REMOVED & RE-INSTALLED O2 MASK LEFT JUMPSEAT PER 35-11-51-4 & PERFORMED ADJ & TEST PER 35-11-5.
